# SDR Q2S2010F00017

- Difficulty date: January 10, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Boeing 747206B
- Aircraft serial: 21110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 148U001115
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAO NR 4753086R1 (SB 747-63-2474) EXISTING FASTENER HOLE (16 EA) FOUND ENLARGED TO .2500".  ORIGINAL FASTENER HOLE SIZE IS .1875".
